# SDR IPXA2018071831768

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 81,654 hours, 13,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT LVL EMER LT BAT 1 LOW. REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-01 MESSAGE REMAINS. DEFERRAL IAW MEL 33-50-4 DMP C/W DI LOG UPDOWN. PLACARD INSTALLED ESR 33-51-20-01
